# SDR AALA202209270171

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A300*
- Aircraft serial: 6272
- Aircraft time: 25,417 hours, 7,752 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR47555
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR VERY DIFFICULT TO OPEN. LOWER BOLT DOES NOT OPERATE. WILL NOT RETRACT. MAINTENANCE REPLACED FLIGHT DECK DOOR LOWER LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
